# SDR DHL2003782001

- Difficulty date: March 18, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTION SYSTEM NR 2 LIGHT FLASHES WHEN TEST SWITCH PRESSED.  CLEANED AND RESEATED CONNECTOR PLUG.  OPS CHECKED GOOD IAW M/M 26-17-01.
